It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


Hi everyone...I am new to the board as you can see. A year and 1/2 ago I had a laminectomy & diskectomy with fusion (using bone morphegenic protein) of L 4 & 5.
That was July of 2004. I did great! Then in October of 2005 I started having pain down the back of my leg that has left me unable to do anything. I have had an MRI, X-rays, EMG and now a Myelogram. I go back to the doc this Monday, April 10th to get the results. Other tests have shown nothing. Has anyone else had a problem similar to this? :wave:
Welcome to the boards!! You'll find alot of great people here with a vast knowledge of information. I would be lost without the healthboards. I agree that a tens unit will help. I rely on mine alot. I have nerve pain that runs from my low back down into my left leg and believe me I know what you mean when you say you can not do anything. I have just came off neurontin and started taking cymbalta for the nerve pain. I do not know if it is going to work. I took cymbalta before and stayed nauseated all the time. I am hoping it does differently now. My doctor can't find anything on an MRI except for scar tissue and the nerve is compressed. I had a laminectomy in 2001 and a fusion in 2002. Since then I have had one problem after another. I have taken so much meds that now I am having to take meds for my stomach because all the meds for back have taken a toll on my stomach. Ask your doctor about a tens....also I have found that when sitting if I prop my leg up on a pillow it takes some of the pressure off. Good Luck!!
Tammy :)
Hi. I was unsuccessful with the neurontin and tried topamax. It worked well for me after my laminectomy. I'm now set for fusion and will ask for topamax again after. Some side effects to get used to - the worst one for me that I didn't realize I had until I quit taking it (because I need surgery again) was mild depression. After seven months or so on it I also had one of the unusual side effects, which is gum bleeding. As soon as I stopped the topamax, the bleeding stopped.

I hope I don't have that side effect again. If I remember correctly (one of the side effects) it was after an increase in dosage.





All times are GMT -7. The time now is 05:16 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!